Journal of Differential Geometry

Self-dual Yang-Mills connections on non-self-dual 4-manifolds

Clifford Henry Taubes

Full-text: Open access

Article information

Source
J. Differential Geom. Volume 17, Number 1 (1982), 139-170.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
http://projecteuclid.org/euclid.jdg/1214436701

Digital Object Identifier
doi:10.4310/jdg/1214436701

Mathematical Reviews number (MathSciNet)
MR658473

Zentralblatt MATH identifier
0484.53026

Subjects
Primary: 53C05: Connections, general theory
Secondary: 81E10

Citation

Taubes, Clifford Henry. Self-dual Yang-Mills connections on non-self-dual 4-manifolds. J. Differential Geom. 17 (1982), no. 1, 139--170. doi:10.4310/jdg/1214436701. http://projecteuclid.org/euclid.jdg/1214436701.


Export citation